RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nikitin, Pavel Pavlovich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9
Presentations: 4

Number of views:
This page:929
Abstract pages:1601
Full texts:515
References:181
E-mail:

http://www.mathnet.ru/eng/person24556
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/688980

Publications in Math-Net.Ru
2019
1. Alexander I. Bufetov, Pavel P. Nikitin, Yanqi Qiu, “On number rigidity for Pfaffian point processes”, Mosc. Math. J., 19:2 (2019),  217–274  mathnet  mathscinet
2018
2. M. V. Karev, P. P. Nikitin, “The boundary of the refined Kingman graph”, Zap. Nauchn. Sem. POMI, 468 (2018),  58–74  mathnet; J. Math. Sci. (N. Y.), 240:5 (2019), 539–550  scopus
2015
3. P. P. Nikitin, “$O(\infty)$- and $\mathrm{Sp}(\infty)$-invariant ergodic measures on the spaces of infinite antisymmetric and quaternionic antihermitian matrices”, Zap. Nauchn. Sem. POMI, 437 (2015),  207–220  mathnet  mathscinet; J. Math. Sci. (N. Y.), 216:1 (2016), 136–145  scopus
2011
4. A. M. Vershik, P. P. Nikitin, “Description of the Characters and Factor Representations of the Infinite Symmetric Inverse Semigroup”, Funktsional. Anal. i Prilozhen., 45:1 (2011),  16–30  mathnet  mathscinet  zmath; Funct. Anal. Appl., 45:1 (2011), 13–24  isi  scopus
2006
5. A. M. Vershik, P. P. Nikitin, “Traces on Infinite-Dimensional Brauer Algebras”, Funktsional. Anal. i Prilozhen., 40:3 (2006),  3–11  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 40:3 (2006), 165–172  isi  elib  scopus
6. P. P. Nikitin, “The centralizer algebra of the diagonal action of the group $GL_n(\mathbb C)$ in a mixed tensor space”, Zap. Nauchn. Sem. POMI, 331 (2006),  170–198  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 141:4 (2007), 1479–1493  elib  scopus
2005
7. P. P. Nikitin, “Representation theory and the branching graph for the family of Turaev algebras”, Zap. Nauchn. Sem. POMI, 325 (2005),  171–180  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 138:3 (2006), 5727–5732  elib  scopus
2003
8. P. P. Nikitin, “A realization of the irreducible representations of $S_n$ corresponding to 2-row diagrams in square-free symmetric multilinear forms”, Zap. Nauchn. Sem. POMI, 301 (2003),  212–218  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 129:2 (2005), 3796–3799
2001
9. P. P. Nikitin, “The Hausdorff dimension of the harmonic measure on de Rham's curve”, Zap. Nauchn. Sem. POMI, 283 (2001),  206–223  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 121:3 (2004), 2409–2418

Presentations in Math-Net.Ru
1. The boundary of the refined Kingman graph
P. P. Nikitin
St. Petersburg Seminar on Representation Theory and Dynamical Systems
October 31, 2018 17:00
2. Жесткость для пфаффианных процессов
P. P. Nikitin
Seminar on Probability Theory and Mathematical Statistics
December 1, 2017 18:00
3. Invariant measures for an action of the infinite symplectic group
P. P. Nikitin
St. Petersburg Seminar on Representation Theory and Dynamical Systems
November 9, 2016 17:00
4. Bratteli diagrams, locally semisimple algebras: de Finetti's theorem, Young graph, ramdom walks on graded graphs
P. P. Nikitin
Colloquium of the Steklov Mathematical Institute of Russian Academy of Sciences
February 4, 2016 16:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020